Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What is the right treatment for tendonitis in the shoulder ?

I am 39 yers old , I am suffering by tendonitis in my left shoulder from last 10 month . and during this period I had consult with different orthopedic surgeon and get there treatment but no satisfactory result found . I really upset by this diesis . Now I always fill pain in my shoulder . Thanks and regards. Kingshuk Hazra
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
welcome to hcm
thanks for the query
in addition to medications you have to preserve mobility and thus preventing disability and recurrence.
you need rest. specially avoid overhead activities like lifting, playing tennis, badminton
you can apply heat to that area
physiotherapy is very much helpful. you can consult a physiotherapist for that
regular mobility will definitely help in treatment as well as prevent recurrence
take care
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor